# SDR IPXA2023070582421

- Difficulty date: January 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 54,951 hours, 8,525 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* MAIN CARGO AREA, POSITION 7 RIGHT,INBOARD AFT FLOOR HAS A HOLE . [MARKED]***SM26/LM8*** INSTALLED IN REF TO AMM 25-52-05
